# SDR DXTA2023091495370

- Difficulty date: September 13, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N383QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500302
- Aircraft time: 6,636 hours, 5,200 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 307294301
- Part serial: PCEDG0612
- Condition: Damaged
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT APPROX 2000 FEET AND 180 KTS TWO LOUD BANGS WERE HEARD FOLLOWED BY THE RIGHT ENGINE FAILURE. -REMOVED RH CORE ENGINE DUE TO AN INFLIGHT SHUTDOWN. INSTALLED A REPAIRED REPLACEMENT ENGINE. PERFORMED ALL REQUIRED PAST INSTALLATION ENGINE RUNS/LEAK CHECKS WITH NO DEFECTS NOTED. ALL MAINTENANCE PERFORMED IAW AMM 71-00-00 & EMM 71-00-00. REMOVED RT ENGINE HYD PUMP & INSTALLED A REPAIRED HYDRAULIC PUMP. IAW AMM 29-12-01 PERFORMED LEAK CHECK OF RT HYD PUMP POST PRESSURE LINE & FITTING REPLACEMENT  WITH NO DISCREPANCIES NOTED. IAW AMM 29-12-01. APPROVED FOR RETURN TO SERVICE.
